# SDR ASAA2023030342175

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,713 hours, 15,489 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L-1 WINDOW HEAT INOP. GROUNDED - YES. FOUND C/B FOR L-1 WINDOW HEAT OUT ON P6-11 PANEL. NO HISTORY-INSPECTED WIRING CIRCUIT-NORMAL,REF B737-800 WDM 30-41-11-6RESET C/B REF MM 20-60-01L-1 WINDOW HEAT OPS NORMAL. REF B737-800 AMM 30-41-0OK FOR SERVICE, GRD VERIFICATION GOOD.
